American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B44) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Olof J. Staffans. On scattering passive system nodes and maximal scattering dissipative operators. Proc. Amer. Math. Soc. 141 (2013) 1377-1383.
Abstract, references, and article information
View Article: PDF

[2] Toka Diagana. Fractional powers of the algebraic sum of normal operators. Proc. Amer. Math. Soc. 134 (2006) 1777-1782. MR 2207493.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Tomas Ya. Azizov, Aad Dijksma and Irina V. Gridneva. On the boundedness of Hamiltonian operators. Proc. Amer. Math. Soc. 131 (2003) 563-576. MR 1933348.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Masaru Nagisa and Shuhei Wada. Averages of operators and their positivity. Proc. Amer. Math. Soc. 126 (1998) 499-506. MR 1415335.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Tian Lixin and Liu Zengrong. The Schrödinger operator. Proc. Amer. Math. Soc. 126 (1998) 203-211. MR 1415351.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Yuan-Chuan Li and Sen-Yen Shaw. An abstract ergodic theorem and some inequalities for operators on Banach spaces. Proc. Amer. Math. Soc. 125 (1997) 111-119. MR 1343708.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Athanassios G. Kartsatos. On the perturbation theory of $m$-accretive operators in Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 1811-1820. MR 1327021.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Ralph deLaubenfels. Totally accretive operators . Proc. Amer. Math. Soc. 103 (1988) 551-556. MR 943083.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Ralph deLaubenfels. Powers of generators of holomorphic semigroups . Proc. Amer. Math. Soc. 99 (1987) 105-108. MR 866437.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Ralph deLaubenfels. $m$-accretive operators with $m$-dispersive resolvents . Proc. Amer. Math. Soc. 92 (1984) 273-276. MR 754719.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Gustaf Gripenberg. On the accretivity of the inverse of an accretive relation . Proc. Amer. Math. Soc. 64 (1977) 91-92. MR 0454750.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Elias S. W. Shiu. Cyclically monotone linear operators . Proc. Amer. Math. Soc. 59 (1976) 127-132. MR 0410417.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Noboru Okazawa. Perturbations of linear $m$-accretive operations . Proc. Amer. Math. Soc. 37 (1973) 169-174. MR 0313850.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Paul R. Chernoff. Perturbations of dissipative operators with relative bound one . Proc. Amer. Math. Soc. 33 (1972) 72-74. MR 0296745.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1